Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Irregular vaginal bleeding

I got my period last month and it is almost time for me to get it again, but this past week or so it seems like everytime i poop blood comes out of my vagina, im kind of nervous. Why could that be happening?
Asked On : Thu, 10 Feb 2011
Answers:  2 Views:  361
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
How much blood?
Is it possible that you started your period?
I've noticed that when I am out of tampons and have to use a pad, I bleed very little in the actual pad, until I'm on the toilet and contract my muscles (like when defecating), and find that that's when I'll bleed out the most.
Answered: Thu, 10 Feb 2011
General & Family Physician Dr. Gautam Das's  Response
Hi. Certain medications, Intra uterine devices or even stress may be the cause. Also are you sure that it is vaginal bleeding as sometimes during defecation your might have mild bleeding in case of piles. In either case you need to consult a gynaecologist to run few tests to determine the cause.
Answered: Thu, 10 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor